# SDR HALA2010112300559

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 31,362 hours, 5,874 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  FLAG ON F/O'S ALTIMETER.  RESET F/O'S ALTIMETER C/B OPS CHECK GOOD PER AMM 34-13-01, NO FAULTS NOTED NO FLAG IN VIEW, OK FOR SERVICE.
